# SDR SWIA200312422

- Difficulty date: September 14, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 1,368 hours, 1,163 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Aileron Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AILERON TRIM SWITCH STICKS INTERMITTENTLY.  REMOVED AND REPLACED AILERON/RUD TRIM PANEL.  OPS CHECK GOOD IAW CRJ MM 27-00-00.
